MathSciNet Relay Station
MathSciNet bibliographic data
MR684290 (85g:33007) 33A65
Al-Salam, Waleed A.; Ismail, Mourad E. H. Orthogonal polynomials associated with the Rogers-Ramanujan continued fraction. Pacific J. Math. 104 (1983), no. 2, 269–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement